Rating:
0
International Journal of Mathematics And it Applications Volume 2 Issue 4 (2014)

International Journal of Mathematics And it Applications Volume 2 Issue 4 (2014)

by Volume 2 Issue 4 (2014) (write a review)
Type: Print Book
Genre: Mathematics
Language: English
Price: Rs.350.00 + shipping
Preview
Price: Rs.350.00 + shipping

Processed in 3-5 business days. Shipping Time Extra
Description of "International Journal of Mathematics And it Applications Volume 2 Issue 4 (2014)"
Book Details
Number of Pages: 
62
Dimensions: 
A4
Interior Pages: Black & White
Binding: Paperback (Perfect Binding)
Availability: In Stock (Print on Demand)
Other Books in Mathematics
International Journal of Mathematics And Its Applications
International Journal of Mathematics And Its Applications
by Dr.S.Krishnamoorthy (Editor In Chief)
Reviews of "International Journal of Mathematics And it Applications Volume 2 Issue 4 (2014)"
No Reviews Yet! Write the first one!

Payment Options

Payment options available are Credit Card, Indian Debit Card, Indian Internet Banking, Electronic Transfer to Bank Account, Check/Demand Draft. The details are available here.